Quick search
Go!

WEAK FORMS OF OPEN FUNCTIONS BETWEEN MINIMAL STRUCTURE SPACES AND BOUNDARY PRESERVATION


MARCELINA MOCANU
“Vasile Alecsandri” University of Bacău, Department of Mathematics and Informatics, Calea Mărășești 157, Bacău 600115, e-mail: mmocanu@ub.ro

Issue:

SSRSMI, Number 2, Volume XXX

Section:

Volume 30, Number 2

Abstract:

In this note we continue the study of almost M−open functions between spaces with min-imal structure, also taking into account the unified theory of weakly M−open functions developed by Noiri and Popa. Our main result is a characterization of almost M−open functions via preservation of boundary under inverse image, generalizing a classical characterization of open functions in topological spaces. We partially extend this result to the setting of generalized closure spaces, which allows us to obtain, as a special case, a new characterization of weakly M−open functions in terms of m−θ−boundary preservation.

Keywords:

minimal structure space, closure operator, almost M−open function, weakly M−open function, m − θ−closure, boundary preservation.

Code [ID]:

SSRSMI202002V30S01A0006 [0005293]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu